Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 13, No. 4 (October, 1961)
G. Takeuti On the inductive definition with quantifiers of second order 333−341
P. Gallagher Approximation by reduced fractions 342−345
A. Kino On ordinal diagrams 346−356
S. Maehara and G. Takeuti A formal system of first-order predicate calculus with infinitely long expressions 357−370
O. Goldman Quasi-equality in maximal orders 371−376
I. Tamura 8-manifolds admitting no differentiable structure 377−382
I. Tamura Remarks on differentiable structures on spheres 383−386
T. Tsukamoto On the local theory of quaternionic anti-hermitian forms 387−400
I. Satake Some remarks to the preceding paper of Tsukamoto 401−409
K. Kasahara Note on meromorphic mappings in complex spaces 410−415
K. Shiratani On the quadratic norm symbol in local number fields 416−430
S. Ogawa On some criteria for p-valence 431−441

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.